$\mathcal{AD}$-Frames satisfying Property $\mathcal{B}$

S. K. Kaushik, Varinder Kumar

Abstract


$\mathcal{AD}$-frames in Banach spaces have been introduced and studied. Some necessary conditions for existence of $\mathcal{AD}$-frames have been given. Property $\mathcal{B}$ for $\mathcal{AD}$-frames is defined and a characterization of $\mathcal{AD}$-frames satisfying property $\mathcal{B}$ has been obtained. Also, we gave a sufficient condition for an $\mathcal{AD}$-frame to satisfy property $\mathcal{B}$ and a necessary condition for a particular type of $\mathcal{AD}$-frame satisfying property $\mathcal{B}$. Finally, a result regarding quasi-reflexivity of Banach spaces having $\mathcal{AD}$-frames satisfying property $\mathcal{B}$ is proved.

Keywords


Frame; Banach frame; Fusion Banach frame; Atomic decomposition

Full Text:

PDF

References


A. Aldroubi, C. Cabrelli and U. Molter, Wavelets on irregular grids with arbitrary dilation matrices and frame atomics for $L^2(mathbb{R}^d)$, Appl. comput. Harmon. Anal. 17 (2004), 119–140.

J.J. Benedetto and M. Fickus, Finite normalized tight frames, Adv. Comput. Math. 18(2-4) (2003), 357–385.

P.G. Casazza and G.Kutyniok, Frames of subspaces, in wavelets, frames and operator theory, Contemp. Math. 345, 87–113, Amer. Math. Soc., Providence, RI, 2004.

P.G. Casazza, G. Kutyniok and S. Li, Fusion frames and distributed processing, Appl. Comput. Harmon. Anal. (to appear).

O. Christensen, An Introduction to Frames and Reisz Bases, Birkhäuser, 2002.

R.R. Coifman and G.Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569–645.

I. Daubechies, A. Grossmann and Y. Meyer, Painless non-orthogonal expansions, J. Math. Physics 27 (1986), 1271–1283.

R.J. Duffin and A.C. Schaeffer, A class of non-harmonic Fourier Series, Trans. Amer. Math. Soc. 72 (1952), 341–366.

H.G. Feichtinger and K. Gröchenig, Aunified approach to atomic decompositions via integrable group representations, in Proc. conf.“Function Spaces and Applications”, Lecture Notes in Math. 1302, Springer, Berlin - Heidelberg - New York, 1988, pp. 52–73.

K. Gröchenig, Describing functions: Atomic decompositionsversus frames, Monatsh. Math. 112 (1991), 1–41.

P.K. Jain, S.K. Kaushik and L.K. Vashisht, Banach frames for conjugate Banach spaces, Zeitschrift für Analysis und ihre Anwendungen 23(4) (2004), 713–720.

P.K. Jain, S.K. Kaushik and L.K. Vashisht, On perturbation of Banach frames, International Journal of Wavelets, Multiresolution and Information Processing 4(3) (2006), 559–565.

P.K. Jain, S.K. Kaushik and L.K. Vashisht, On Banach frames, Indian J. Pure & Appl. Math. 37(5) (2006), 265–272.

S.K. Kaushik and Varinder Kumar, Frames of subspaces for Banach spaces, International Journal of Wavelets, Multiresolution and Information Processing 8(2) (2010), 243–252.

I. Singer,Weak compactness, pseudo-reflexivity and quasi-reflexivity, Math. Ann. 154 (1964), 77–87.




DOI: http://dx.doi.org/10.26713%2Fcma.v3i3.214

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905